Geometry of numbers and uniform distributions
Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1092-1095
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_5_a15,
author = {M. M. Skriganov},
title = {Geometry of numbers and uniform distributions},
journal = {Doklady Akademii Nauk},
pages = {1092--1095},
year = {1991},
volume = {318},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a15/}
}
M. M. Skriganov. Geometry of numbers and uniform distributions. Doklady Akademii Nauk, Tome 318 (1991) no. 5, pp. 1092-1095. http://geodesic.mathdoc.fr/item/DAN_1991_318_5_a15/